# SDR DHL9671506D

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, STA 1342 RT SIDE, STR 8R HAS LOOSE SKIN AND RIVETS.  CUT OUT DAMAGED SECTION, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 3 INCHES BY 7 INCHES.  REMOVED AND REPLACED RIVETS PER SRM 51030-2.
